# SDR ASOA96042

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120020
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: K0201
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

EN ROUTE ATL-TRI, THE EMERGENCY LIGHT CIRCUIT BREAKER POPPED.  THE CREW RESET THE SWITCH, AND IT IMMEDIATELY POPPED AGAIN.  MTC CONTROL INSTRUCTED THE CREW TO RETURN TO ATL WHERE LANDING WAS MADE SAFELY AND WITHOUT INCIDENT.  REMOVED AND REPLACED RELAY K0201.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
